Maximal Gaussian Affine Models for Multiple Commodities: A Note
Jaime Casassus (),
Peng Liu and
Ke Tang
Journal of Futures Markets, 2015, vol. 35, issue 1, 75-86
Abstract:
This study extends the maximal affine models of single assets to a multi‐commodity setup. We show that the correlated version of maximal affine models for a single commodity is no longer maximal for multiple commodities. In the maximal model, the convenience yield of a certain commodity could depend on the prices of other commodities, which is consistent with the structural model in our companion study Casassus, Liu, and Tang [Review of Financial Studies, 26, 1324–1362, 2013]. This cross‐commodity relationship is a feedback effect that may generate substantial co‐movement among long‐run commodity prices, a fact that is consistent with many empirical studies. © 2014 Wiley Periodicals, Inc. Jrl Fut Mark 35:75–86, 2015
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/
Related works:
Working Paper: Maximal Gaussian Affine Models for Multiple Commodities: A Note (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:35:y:2015:i:1:p:75-86
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314
Access Statistics for this article
Journal of Futures Markets is currently edited by Robert I. Webb
More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().